# SDR FDEA201107192810

- Difficulty date: July 19, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- Aircraft time: 49,403 hours, 30,694 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 620 S8l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD INNER SURROUND SKIN GOUGED STA 620, STR 8L.  REMOVED DAMAGED INNER SKIN, FABRICATED AND INSTALLED NEW INNER SKIN IAW SRM 53-10-2. FIG 3A AND SRM 51-30-2.
